Cookies?
Library Header Image
LSE Research Online LSE Library Services

Solvability of the H ∞ algebraic Riccati Equation in Banach algebras

Sasane, Amol (2012) Solvability of the H ∞ algebraic Riccati Equation in Banach algebras. Integral Equations and Operator Theory, 72 (2). pp. 291-299. ISSN 0378-620X

Full text not available from this repository.
Identification Number: 10.1007/s00020-011-1938-4

Abstract

Let R be a commutative complex unital semisimple Banach algebra with the involution {Mathematical expression} . Sufficient conditions are given for the existence of a stabilizing solution to the H∞ Riccati equation when the matricial data has entries from R. Applications to spatially distributed systems are discussed. © 2011 Springer Basel AG.

Item Type: Article
Official URL: http://www.springer.com/birkhauser/mathematics/jou...
Additional Information: © 2012 Birkhauser Basel
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 12 Jan 2012 14:53
Last Modified: 12 Jan 2012 14:53
URI: http://eprints.lse.ac.uk/id/eprint/41382

Actions (login required)

View Item View Item